# SDR GAIA03118ST

- Difficulty date: October 24, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND FUSELAGE SKIN DENTED AT BS 362 ABOVE STRINGER 21 RT.  REF FASI N/R NR 61146, CUTOUT DAMAGE, INSTALLED EXTERNAL DOUBLER 6 INCH BY 9 INCH 2024 T3, PO NR 90024 IAW B727 SRM 53030-3 PAGE 14D, 14E.  (M)
